Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Calculation of $ \pi $ to 100,000 decimals


Authors: Daniel Shanks and John W. Wrench
Journal: Math. Comp. 16 (1962), 76-99
MSC: Primary 65.99
DOI: https://doi.org/10.1090/S0025-5718-1962-0136051-9
MathSciNet review: 0136051
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.99

Retrieve articles in all journals with MSC: 65.99


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0136051-9
Article copyright: © Copyright 1962 American Mathematical Society